The Cause Of The Stomach Feels Hot, Sore, Shortness Of Breath Accompanied By Tingling Feet?
after yesterday I had to eat rawon which had arrived “prt, I was sick, it felt sore because the acid felt very bad, and my feet felt hot pain
Hello. Good evening, Mr / Yoppi. Thank you for asking HealthReplies.com
Related to the pain feels sore after eating spicy and hot feet and tingling, it should be equipped with some relevant information such as since when exactly the symptoms experienced, how long the pain lasts, whether accompanied by nausea or vomiting or fever or decreased appetite or interference for bowel movements, whether the pain is always triggered by something like spicy or acidic eating, whether there has ever been a history of trauma or falls and bumps in the abdomen. Based on complaints that you convey, there is a possibility that the diagnosis is still extensive, some of which are related, namely gastric ulcers, increased gastric acid in the early stages, inflammation of the pancreas.
Increased stomach acid begins when consuming irritating foods such as spicy. Acid can then continue into gastric sores. Stomach ulcers (gastritis) are digestive problems because there is a prolonged increase in acid in the lambug layer, causing injury to the stomach lining. The pain is usually sharp and triggered by foods that are too acidic or spicy, and will increase pain when the stomach is in an empty condition for a long time.
To reduce the symptoms that arise and increase comfort, several things can be done like
- Eat with a regular pattern can even be made more often with small portions (a little bit but often)
- Avoid eating that is too spicy, sour, and fatty
- Pause between eating and lying extended (preferably the last dinner has a gap of 2-3 hours before bedtime)
- Avoid pain medication
Related to hot feet and tingling can be described whether it occurs suddenly, whether spread, whether there is a history of trauma. Some possible causes are
- Increased blood sugar levels
- Pinched nerve
- Increased nerve sensitivity
- Vitamin B deficiency
If symptoms persist or even worsen further examination by a specialist in internal medicine.
Thus the information we can convey. May be useful. Thank you